Revista Matemática Iberoamericana
Full-Text PDF (523 KB) | Metadata | Table of Contents | RMI summary
Published online: 2013-08-04
Single annulus $L^p$ estimates for Hilbert transforms along vector fieldsMichael Bateman (1) University of California Los Angeles, USA
We prove $L^p$ estimates, $p\in (1,\infty)$, on the Hilbert transform along a one variable vector field acting on functions with frequency support in an annulus. Estimates when $p>2$ were proved by Lacey and Li. This paper also contains key technical ingredients for a companion paper with Christoph Thiele in which $L^p$ estimates are established for the full Hilbert transform. The operators considered here are singular integral variants of maximal operators arising in the study of planar differentiation problems.
Keywords: Carleson’s theorem, time-frequency analysis, Stein’s conjecture, Zygmund’s conjecture, differentiation of vector fields, Hilbert transform in direction of a vector field
Bateman Michael: Single annulus $L^p$ estimates for Hilbert transforms along vector fields. Rev. Mat. Iberoam. 29 (2013), 1021-1069. doi: 10.4171/RMI/748